MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION INFINION? 16; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number SC-2316-50
Medical Device Problem Codes High impedance (1291); Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device components involved in the event: reference number: (b)(4).Brand name: na.Upn: m365sc3400300.Model: sc-3400-30.Serial: (b)(6).Batch: 18807134.Upn: (b)(4).Reference number: (b)(4).Brand name: infinion? 16.Upn: m365sc2316500.Model: sc-2316-50.Serial: (b)(6).Batch: 17674693.Udi: (b)(4).Reference number: (b)(4).Brand name: na.Upn: m365sc3400300.Model: sc-3400-30.Serial: (b)(6).Batch: 18909775.Udi: (b)(4).
 
Event or Problem Description
It was reported that the patient experienced insufficient therapy from the spinal cord stimulation system.It was noted that the leads displayed high impedance readings.The patient underwent a revision procedure in which the leads and lead splitters were explanted and two new leads were implanted.The patient was doing well postoperatively.The explanted devices will not be returned as they were discarded as per the hospitals infection control policy.

Brand Name
INFINION? 16
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22333572
Report Number3006630150-2025-04855
Device Sequence Number18383236
Product Code LGW
UDI-Device Identifier08714729797814
UDI-Public(01)08714729797814(17)170921(10)18389527
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/21/2017
Device Model NumberSC-2316-50
Device Catalogue NumberSC-2316-50
Device Lot Number18389527
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Initial Report FDA Received Date06/25/2025
Date Device Manufactured09/21/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale